Nutra Planet Trione making me sick.

  1. Registered User
    MuscleBound1337's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Jan 2006
    Posts
    928
    Answers
    0

    Nutra Planet Trione making me sick.


    Has anyone had any problems with 6-oxo or trione making you sick? I never heard of anyone complain of nausea when they take it. But i switched over from taking ATD and when i started the trione caps i was nauseous for the rest of the day and couldn't eat. So i stoped and switched back to ATD for a couple days and felt better and now todaty I tried the trione again and i was sick.

    Anyone else experience this?

  2. Registered User
    quigs's Avatar
    Join Date
    Dec 2004
    Posts
    1,252
    Answers
    0


    Take it with a meal.
  3. Registered User
    MuscleBound1337's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Jan 2006
    Posts
    928
    Answers
    0


    I did. I was only taking 3 caps a day spread out. As i added more caps I progressively felt more nauseated.

    Oh well I'm going to switch back to ATD I guess.
    •   
       

  4. Registered User
    Hank Vangut's Avatar
    Stats
    5'10"  176 lbs.
    Join Date
    Dec 2005
    Age
    41
    Posts
    3,735
    Answers
    0


    i have seen a report before where someone experienced flu like symptoms/vomiting after taking 6 oxo.

    this might just be one supplement that doesn't work w/you.
    check your pm.
  5. Banned
    theshrink's Avatar
    Stats
    6'4"  199 lbs.
    Join Date
    Apr 2007
    Age
    29
    Posts
    144
    Answers
    0


    Quote Originally Posted by Hank Vangut View Post
    i have seen a report before where someone experienced flu like symptoms/vomiting after taking 6 oxo.

    this might just be one supplement that doesn't work w/you.
    check your pm.
    I got effects like that the first time I tried it...

    The second time I ramped it up really slowly and made sure to eat with it and it ended up working really well!
  6. 1HP
    1HP is offline
    Registered User
    1HP's Avatar
    Join Date
    May 2006
    Age
    41
    Posts
    1,049
    Answers
    0


    I just started taking Trione.

    First time took 3 caps felt horrible, flu like symptoms.
    Took 1 cap last night no problem but some loss of libido, hmmm I dunno yet about this lol..
  •   

      
     

Similar Forum Threads

  1. Something is making me sick but what is it?
    By flynlow in forum Supplements
    Replies: 6
    Last Post: 07-25-2010, 05:55 PM
  2. 4ad making me sick?
    By houseman in forum Anabolics
    Replies: 6
    Last Post: 06-24-2004, 01:16 PM
  3. M1t making me sick?
    By spoofy in forum Anabolics
    Replies: 9
    Last Post: 02-20-2004, 05:39 PM
  4. Swole making me sick
    By TheRifleman in forum Supplements
    Replies: 14
    Last Post: 01-09-2004, 04:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in